# SDR ASAA2018040524164

- Difficulty date: April 5, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 35,167 hours, 10,530 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Part time: 10,936 hours, 3,299 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FWD WINDOW OVERHEAT LIGHT ILLUMINATED DURING FLIGHT,  RAN QRH AND LIGHT REMAINED ILLUMINATED.  TURNED SWITCH OFF FOR REMAINDER OF FLIGHT.   ACFT GROUNDED. CONTROLLER BITE TEST SHOWED WINDOW SENSOR FAULT.  REMOVED AND REPLACED THE R1 WINDOW IAW AMM 56-11-11. LEAK AND OPS CHECKED GOOD.
